Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Polynomial expansions of Bessel functions and some associated functions


Author: Jet Wimp
Journal: Math. Comp. 16 (1962), 446-458
MSC: Primary 33.25
Corrigendum: Math. Comp. 26 (1972), 309.
Corrigendum: Math. Comp. 26 (1972), 309.
MathSciNet review: 0148956
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.25

Retrieve articles in all journals with MSC: 33.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1962-0148956-3
PII: S 0025-5718(1962)0148956-3
Article copyright: © Copyright 1962 American Mathematical Society